Approximation the Shift with Toeplitz Operators.

Richard Bouldin

Mathematische Zeitschrift (1975)

  • Volume: 143, page 203-208
  • ISSN: 0025-5874; 1432-1823

How to cite


Bouldin, Richard. "Approximation the Shift with Toeplitz Operators.." Mathematische Zeitschrift 143 (1975): 203-208. <>.

author = {Bouldin, Richard},
journal = {Mathematische Zeitschrift},
pages = {203-208},
title = {Approximation the Shift with Toeplitz Operators.},
url = {},
volume = {143},
year = {1975},

AU - Bouldin, Richard
TI - Approximation the Shift with Toeplitz Operators.
JO - Mathematische Zeitschrift
PY - 1975
VL - 143
SP - 203
EP - 208
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.